# SDR SWIA2018072444895

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 41,802 hours, 35,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE IN CRUISE. GEAR INDICATIONS SHOWED THE NOSE GEAR IN TRANSIT. MESSAGE CLEARED WITHIN 2 SECONDS, AND NOSE GEAR SHOWED UP. (FLT 5789) CLOSED FOUND ALOT OF DEBRIS COVERING DWN LCK PROX SENSOR NR 1, CLEANED PROX SENSOR, DISCONNECTED CANNON PLUG AND CLEANED BOTH SIDES OF CONNECTION. PERFORMED MULTIPLE OPS CHECK OF MLG EXTENSION/RETRACTION IAW AMM WITH NO FAULT FOUND. A/C OK FOR SERVICE.
